RT Journal Article T1 Continuous multilinear operators on C(K) spaces and polymeasures A1 Bombal Gordón, Fernando AB This paper is a survey of the results of Bombal and I. Villanueva Díez [Funct. Approx. Comment. Math. 26 (1998), 117–126; Bombal, D. Pérez-García and Villanueva Díez [Q. J. Math. 55 (2004), no. 4, 441–450; and Pérez-García and Villanueva Díez [Ark. Mat. 42 (2004), no. 1, 153–171; The results surveyed concern Riesz-type integral representations of continuous multilinear operators on C(K) -spaces by polymeasures. PB Universidad de Extremadura, Departamento de Matemáticas SN 0213-8743 YR 2007 FD 2007 LK https://hdl.handle.net/20.500.14352/50476 UL https://hdl.handle.net/20.500.14352/50476 LA eng NO Proceedings of "Banach space theory: classical topics and new directions, Cáceres 2006". (Satellite conference of the World Congress ICM2006, Madrid 2006) NO MTM NO UCM DS Docta Complutense RD 4 abr 2025